# SDR MASA2009072700234

- Difficulty date: July 27, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 15,992 hours, 14,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6230 CVG-MCI.  EMERGENCY EXIT SIGN RT SIDE ROW 3 INOP.  MX OPS CHECKED GOOD.
